# SDR CALA2024011900149

- Difficulty date: January 16, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N78509
- Make and model: Boeing 737824
- Aircraft serial: 31638
- Aircraft time: 51,197 hours, 18,041 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: BACB10FK5F10HS
- Condition: Overtorqued
- Location: Door 2l
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: B, A

## Discrepancy

AFT ENTRY LIGHT ON AT TAKEOFF ROLL THEN INTERMITTENTLY AND FA REPORTED HANDLE LOOSE AFTER CREW DEBRIEF IT WAS REPORTED THAT DOOR WITH THE PROBLEM IS DOOR 2L. FOUND UPER FORWARD TORQUE LATCH ROLLER BEARING WITH EXCESSIVE PARTS USED:  00-0593-3-6285,QTY :1 WEAR. REMOVED AND REPLACED FORWARD UPPER TORQUE LATCH ROLLER BEARING REF CMM 52-16-03 AND PERFORMED AFT ENTRY DOOR SYSTEMS TEST OPS CHECK GOOD OK FOR SERVICE. REF AMM 52-13-00-700-805. PARTS USED: 00-0593-3-6285,QTY :1.
